MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nalu peripheral nerve stimulator system was implanted on (b)(6) 2024 to treat right knee pain, in (b)(6) 2025 it was discovered that one of the implanted leads had fractured, thus causing loss of therapy at that location.A surgical revision was performed on (b)(6) 2025 to replace the fractured lead.During the revision the physician elected to fully remove both the fractured lead and the intact lead and replace the original 25cm leads with new 40cm leads.
 
Additional Manufacturer Narrative
There have been no reports received of any specific event or activity that the patient experienced which may have contributed to the fracture of the lead.It is hypothesized that using a shorter lead did not allow for sufficient strain relief and the continued stress led to the component fracture.The fractured component was not retained at the time of explant and thus is not available to the firm to confirm the condition of the lead or perform any testing.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22479132
Report Number3015425075-2025-00197
Device Sequence Number8543970
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240806(17)270806(10)9457613
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown